# SDR VNAA20240201009

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 16,654 hours, 12,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 280-295 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED BETWEEN F.S. 280 TO F.S. 295.    INSTALLED NEW STR25R BETWEEN FS 280 AND FS 333 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
